Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 17, Number 2

All articles in this issue are freely accessible.

Thomson’s theorem on mean square polynomial approximation
J. E. Brennan.
St. Petersburg Math. J. 17 (2006), 217-238
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Interpolation of intersections by the real method
S. V. Astashkin.
St. Petersburg Math. J. 17 (2006), 239-265
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Asymptotic dimension of a hyperbolic space and capacity dimension of its boundary at infinity
S. Buyalo.
St. Petersburg Math. J. 17 (2006), 267-283
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Products of conjugacy classes in Chevalley groups over local rings
N. Gordeev and J. Saxl.
St. Petersburg Math. J. 17 (2006), 285-293
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the rate of convergence of finite-difference approximations for Bellman equations with constant coefficients
Hongjie Dong and N. V. Krylov.
St. Petersburg Math. J. 17 (2006), 295-313
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On approximation of a three-dimensional convex body by cylinders
V. V. Makeev.
St. Petersburg Math. J. 17 (2006), 315-323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On instability of the absolutely continuous spectrum of dissipative Schrödinger operators and Jacobi matrices
R. Romanov.
St. Petersburg Math. J. 17 (2006), 325-341
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A tropical approach to enumerative geometry
E. Shustin.
St. Petersburg Math. J. 17 (2006), 343-375
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions